Published by Duke University Press since its inception in 1935, the Duke Mathematical Journal is one of the world's leading mathematical journals. Without specializing in a small number of subject areas, it emphasizes the most active and influential areas of current mathematics.
Volume 88, Number 3
Publication Date: 15 June 1997
Compact Einstein-Weyl manifolds with large symmetry group
Anders Bisbjerg Madsen, Henrik Pedersen, Yat Sun Poon and Andrew Swann; 407-434
A homotopy-theoretic proof of Williams’s metastable Poincaré embedding theorem
William Richter; 435-447